# SDR AU001001

- Difficulty date: October 19, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 6124100
- Condition: Faulty
- Location: Intake Anti Ice
- Part time: 16,186 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) LT ENGINE INTAKE LOWER ANTI-ICE DUCT FAULTY.
